1 doctor weighed in:
I have taken bricanyl (terbutaline) syrup and now i'm feeling extreme tremors and palpitations. Is this common?
1 doctor weighed in

Dr. Peter Glusker
Neurology
In brief: Bricanyl (terbutaline)
Yes. Trembling and anxiousness are common side effects of this drug.
See: http://www.Nlm.Nih.Gov/medlineplus/druginfo/meds/a682144.Html i would strongly urge you to discuss your side effects with the doctor who prescribed the drug for you.

In brief: Bricanyl (terbutaline)
Yes. Trembling and anxiousness are common side effects of this drug.
See: http://www.Nlm.Nih.Gov/medlineplus/druginfo/meds/a682144.Html i would strongly urge you to discuss your side effects with the doctor who prescribed the drug for you.
Dr. Peter Glusker
Dr. Peter Glusker
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors